# SDR DALA2022021801124

- Difficulty date: February 11, 2020
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 66,787 hours, 22,233 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5801 SECTION I TEMPORARY REPAIR TO RH WING UPPER SKIN AT DRAG FITTING ATTACHMENTS REQUIRES SECTION II PERMANENT REPAIR. CORRECTIVE ACTION: ERA 585143-14AD REVISED TO REV A. (1486321)
